MathSciNet Relay Station
MathSciNet bibliographic data
MR869396 (88e:30030) 30C45 (30C50 31A05)
Hengartner, W.; Schober, G. Univalent harmonic functions. Trans. Amer. Math. Soc. 299 (1987), no. 1, 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement